# SDR 2000ZZZX824

- Difficulty date: January 14, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Element
- Part number: PR6123
- Condition: Failed
- Location: Pitot Heat
- Part time: 297 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER ELEMENT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
